# SDR AALA202211221343

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 53,899 hours, 36,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Part serial: A9017
- Condition: Inoperative
- Location: R1 Door
- Part time: 52,844 hours, 28,219 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RI DOOR ARMING HANDLE DOES NOT STAY IN ARMED POSITION. REMOVED AND REPLACED R1 DOOR SLIDE PER 26L00025010.
